IJPAM: Volume 85, No. 6 (2013)

STRONG INVARIANT APPROXIMATION PROPERTY
FOR DISCRETE GROUPS

Kankeyanathan Kannan
Department of Mathematics and Statistics
University of Jaffna
SRI LANKA


Abstract. Let G be a countable exact discrete group. We show that G has the approximation property if and only if C*u(G,S)G = C*λ(G) ⊗ S for any Hilbert space H and closed subspace S ⊆ H, we have where C*u(G) is the uniform Roe algebra. This answers a question of J. Zacharias.

Received: June 2, 2013

AMS Subject Classification: 20F65, 18G60

Key Words and Phrases: strong invariant approximation property, uniform Roe algebras, invariant approximation property

Download paper from here.



DOI: 10.12732/ijpam.v85i6.11 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 6